I have been a smoker for 53 years and have decided again to stop smoking. I am motivated by what I can spend the money on.
I had nausea and nightmares on champix eight years ago but I did quit. But started again after four months. So now I am taking champix again. I have stopped smoking but still feel like one quite often. I think this is the habit more then the nicatine.
I'm on day 42 and have so many side effects it is quite unbearable. Nausea, really bad tummy, no energy, ringing in ears, constipation for first four weeks, I fall asleep a lot. Tried taking tablet with food, with a full glass of water, waiting for food to settle then taking tablet, drinking glass of milk(yuk) to line stomach. The list goes on. I never know what to eat or drink anymore. Even water tastes bad. I dread taking the pill because of the above effects but I have found that lying down can help sometimes. I am eating chocolate by the block so I am obviously gaining weight. I have found that having a lemonade iceblock helps to settle my stomach. So my freezer is stocked. The side effects are tough and I do consider at times to stop taking the pill but I am putting up with the side effects till the end.
BECAUSE. I think of the $120.00 that is deposited every week into my stop smoking account💸. This is money I would spend on tobacco, cig papers and beer. Champix has also stopped me from drinking a stubbie each night.
It is difficult but if you really want to stop then side effects may be something you have to suffer for twelve weeks. I am halfway through and am trying really hard to deal with the discomfort. If I can do it after smoking for so long then you can do it.
You need to register or log in to leave a comment.